# SDR ASOA051158

- Difficulty date: December 26, 2005
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4871907191
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4578 - DURING A HANGAR INSPECTION IN BTR, THE FORWARD MOST EMERGENCY FLOOR LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE FORWARD MOST EMERGENCY FLOOR LIGHT STRIP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
